# SDR COMA0160480

- Difficulty date: July 16, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 10,110 hours, 10,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 60135006
- Part serial: NA
- Condition: Cracked
- Part time: 7,159 hours, 10,110 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE LOWER WEB OF ENG SUPPORT HAS 1.5 INCH CRACK AT FS 635, LBL 42, WL 111.09COMPLIED WITH REO 601R-53-61-366 REV B BY CUTTING AWAY DAMAGED SECTION NDT INSP AND INSTALLING FABRICATED REPAIR PARTS I/A/W REO 601R-53-61-366 REV B.
